# SDR ASAA2018021823579

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 10,513 hours, 3,504 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CAB ZONE TEMP LIGHT ON RECALL PER DESCENT CHECKLIST. LIGHT WENT OUT UPON MASTER CAUTION RESET. GROUNDED - YES. TROUBLE SHOT PER B737-900 FIM 21-62 TASK 844. APPEARS TO HAVE BEEN AN INTERMITTENT FAULT. BITE VERIFICATION TEST OF BOTH TEMP CONTROLLERS GOOD. PACK OPERATION NORMAL. AFT ZONE TEMP LT REMAINS EXTINGUISHED ON RECALL. HAS NO OTHER RECENT HISTORY. CLEARS MEL 21-19F.
